# SDR 6VAR202510151001

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N278GX
- Make and model: Airbus A320-214
- Aircraft serial: 1954
- Aircraft time: 65,233 hours, 20,539 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DISCOVERED DURING MAINT CHECK RESULTING IN MAJOR REPAIR: ACCOMPLISHED REPAIR OF RT WING TOP SURFACE JUST OUTBOARD OF OVER WING EXITS IN AREA 1, BETWEEN RIB 2 AND 3, STR 6-7, AND AREA 2, RIB 2-3, STR 11 IAW INSTRUCTIONS PROVIDED IN GLOBALX EO A320-57-251013 AND AIRBUS DOSSIER 81668019/009, 81668019/022; REPAIR INSTRUCTIONS R572-58616 ISSUE M.
